MathSciNet Relay Station
MathSciNet bibliographic data
MR1350936 32M05 (32A40 32E35)
Coupet, Bernard; Sukhov, Alexander On the boundary rigidity phenomenon for automorphisms of domains in ${\bf C}^n$. Proc. Amer. Math. Soc. 124 (1996), no. 11, 3371–3380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement